MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV48US
Medical Device Problem Codes Malposition of Device (2616); Intravalvular regurgitation (4068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B2: other serious- even though there was no reintervention, there is a potential for reintervention in this case.The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) using the evoque system.Initial delivery system positioning was too deep and required multiple unsuccessful maneuvers to improve height and trajectory.Imaging initially suggested adequate position for anchor deployment, but subsequent imaging revealed the system was deeper than anticipated.Attempts to gain additional height caused the outer capsule to retract without knob rotation, resulting in a slight atrial flip.Further retraction attempts met resistance, and after detaching the handle for tactile feedback, the catheter shifted approximately 3 cm toward the ventricle.Additional adjustments provided minimal improvement, and the valve was released in a non-ideal position, dropping anteriorly and posteriorly with anchor tips just above the tricuspid annulus plane.Post-release, severe central tricuspid regurgitation and moderate posterior paravalvular leak were noted.Contributing factors included insufficient device maneuvers to reach optimal position, imaging limitations, patient anatomy (functionally bicuspid tricuspid valve and rv lead), and suspected entanglement with subvalvular structures.The valve appeared stable post-release, no further intervention was planned at the time of discharge, and the patient was discharged in stable condition.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: labelling review: the complaint for valve deployed too ventricular and central regurgitation was confirmed with empirical evidence.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Available information suggests that procedural issues (imaging issues, device maneuvers limited due to engagement with patient anatomy) contributed to the reported event.In addition, since the evoque valve malpositioned upon deployment, it affected proper evoque valve sealing on the annulus which subsequently can lead to central regurgitation through the evoque leaflets.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no corrective or preventative actions were required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23854983
Report Number2015691-2025-10383
Device Sequence Number10116912
Product Code NPW
UDI-Device Identifier00690103217452
UDI-Public(01)00690103217452(17)270610(11)250610
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9850EV48US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date01/29/2026
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale
Patient Weight59 KG